Volume 20, Number 6

Articles in the Issue:

Review Article:
Zhong Zhi Bai
Experimental Study Of The Asynchronous Multisplitting Relaxation Methods For The Linear Complementarity Problems
J. Comp. Math., 20 (2002), pp. 561-574. Abstract
pdf
Full Article

Yu Hong Dai and Ya Xiang Yuan
A Note On The Nonlinear Conjugate Gradient Method
J. Comp. Math., 20 (2002), pp. 575-582. Abstract
pdf
Full Article

Cheng Jian Zhang
Nonlinear Stability Of Natural Runge-Kutta Methods For Neutral Delay Differential Equations
J. Comp. Math., 20 (2002), pp. 583-590. Abstract
pdf
Full Article

Chun Xiong Zheng and Hou De Han
The Artificial Boundary Condition For Exterior Oseen Equation In 2-D Space
J. Comp. Math., 20 (2002), pp. 591-598. Abstract
pdf
Full Article

Zhi Min Zhang
On The hp Finite Element Method For The One Dimensional Singularly Perturbed Convection-Diffusion Problems
J. Comp. Math., 20 (2002), pp. 599-610. Abstract
pdf
Full Article

Helen M. Regan
Von Neumann Stability Analysis Of Symplectic Integrators Applied To Hamiltonian PDEs
J. Comp. Math., 20 (2002), pp. 611-618. Abstract
pdf
Full Article

Geng Sun
Structure-Preserving Algorithms For Dynamical Systems
J. Comp. Math., 20 (2002), pp. 619-626. Abstract
pdf
Full Article

Tang Liu, Yan Ping Lin, Ming Rao and J. R. Cannon
Finite Element Methods For Sobolev Equations
J. Comp. Math., 20 (2002), pp. 627-642. Abstract
pdf
Full Article

Zi Luan Wei
Regular Splitting And Potential Reduction Method For Solving Quadratic Programming Problem With Box Constraints
J. Comp. Math., 20 (2002), pp. 643-652. Abstract
pdf
Full Article

Min Fu Feng, Ping Bing Ming and Rong Kui Yang
Absolute Stable Homotopy Finite Element Methods For Circular Arch Problem And Asymptotic Exactness Posteriori Error Estimate
J. Comp. Math., 20 (2002), pp. 653-672. Abstract
pdf
Full Article